Number of real roots of a random trigonometric polynomial.
Farahmand, K.
Journal of Applied Mathematics and Stochastic Analysis, Tome 5 (1992), p. 307-313 / Harvested from The Electronic Library of Mathematics
Publié le : 1992-01-01
DOI : https://doi.org/10.1155/S104895339200025X
EUDML-ID : urn:eudml:doc:46842
@article{00222316,
     title = {Number of real roots of a random trigonometric polynomial.},
     journal = {Journal of Applied Mathematics and Stochastic Analysis},
     volume = {5},
     year = {1992},
     pages = {307-313},
     doi = {10.1155/S104895339200025X},
     zbl = {0770.60055},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00222316}
}
Farahmand, K. Number of real roots of a random trigonometric polynomial.. Journal of Applied Mathematics and Stochastic Analysis, Tome 5 (1992) pp. 307-313. doi : 10.1155/S104895339200025X. http://gdmltest.u-ga.fr/item/00222316/